# SDR HNAA2022072700244

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 41,168 hours, 37,656 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER DISAGREE MSG FOR RIGHT MAIN. FOLLOWED QRH, ISSUE REMAINED.   R/R RT MAIN UPLOCK BOX REF 32-33-10 AND R/R UPLOCK POSITION SWITCHES REF 32-61-01. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
